# SDR CA120608010

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Condition: Sheared
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COMBINING GEARBOX CHIP LIGHT, NR 2 OIL COOLER BLOWER SHAFT FOUND SHEARED.
